# SDR 95ZZZX498

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Dubois County Flight Services Inc, repair station J8SR130J
- Aircraft: N64BR
- Make and model: Piper PA-31-310
- Aircraft serial: 31365
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 4019013
- Condition: Cracked
- Location: Rt Bl 175.12
- Part time: 11,898 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH PIPER SB 974, AILERON HINGE INSPECTION AND REPLACEMENT, FOUND AILERON SPAR, DOUBLER AND RIB CRACKED UNDER INBOARD HINGE BRACKET.  SUBMITTER RECOMMENDS AIRWORTHINESS DIRECTIVE FOR MANDATORY COMPLIANCE WITH THIS SERVICE BULLETIN.
